# SDR SWAA950792

- Difficulty date: December 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N61SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21970
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Panel
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-CHECK, FOUND NOSE GEAR WHEELWELL ACCESS PANEL OPENING CRACKED.  REPAIRED PER BOEING SRM.
